MathSciNet Relay Station
MathSciNet bibliographic data
MR1504964 Contributed Item
Cartan, H. Sur les fonctions de deux variables complexes. Les transformations d'un domaine borné $D$ en un domaine intérieur à $D$. (French) Bull. Soc. Math. France 58 (1930), 199–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement